Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 08)
Article Information:

On Uniqueness of Strong Solution of Dirichlet Problem for Second Order Quasilinear Elliptic Equations with Corsed Condition

Seyed Ahmad Hassanpour
Corresponding Author:  Seyed Ahmad Hassanpour 

Key words:  Boundary value, quasilinear, strong solution, uniqueness, , ,
Vol. 4 , (08): 884-887
Submitted Accepted Published
October 07, 2011 November 02, 2011 April 15, 2012
Abstract:

The first boundary value problem is considered for second order quasilinear elliptic equation of nondivergent from when the leading part satisfies the Cordes condition. The uniqueness of strong (almost everywhere) solution of mentioned problem is proved for any n≥2.
Abstract PDF HTML
  Cite this Reference:
Seyed Ahmad Hassanpour, 2012. On Uniqueness of Strong Solution of Dirichlet Problem for Second Order Quasilinear Elliptic Equations with Corsed Condition.  Research Journal of Applied Sciences, Engineering and Technology, 4(08): 884-887.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved